Alert archive / New York / Tornado Warnings in 2022

Tornado Warning 2, NWS Binghamton, NY

May 16, 2022Delaware County, New York

NWS Binghamton, NY issued this tornado warning at May 16, 2022, 1:39 PM EDT for Delaware County, New York. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2022, 1:39 PM EDT (17:39 UTC)
Expired
May 16, 2022, 2:01 PM EDT
In force
22 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 77 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 11:23 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

209 
WFUS51 KBGM 161739
TORBGM
NYC025-161815-
/O.NEW.KBGM.TO.W.0002.220516T1739Z-220516T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
139 PM EDT Mon May 16 2022

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Southwestern Delaware County in central New York...

* Until 215 PM EDT.
    
* At 138 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over East Branch, or 12 miles south of Walton, moving
  northeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Corbett around 155 PM EDT.
  Downsville around 205 PM EDT.
  Colchester around 210 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4190 7515 4197 7524 4224 7509 4209 7481
TIME...MOT...LOC 1738Z 221DEG 18KT 4200 7512 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Deal
3 follow-up statements
859 
WWUS51 KBGM 161746
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
146 PM EDT Mon May 16 2022

NYC025-161815-
/O.CON.KBGM.TO.W.0002.000000T0000Z-220516T1815Z/
Delaware NY-
146 PM EDT Mon May 16 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR SOUTH
CENTRAL DELAWARE COUNTY...
    
At 146 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Harvard, or 9 miles south of Walton, moving
northeast at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Corbett around 150 PM EDT.
  Colchester and Downsville around 200 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4197 7506 4204 7516 4222 7505 4209 7481
TIME...MOT...LOC 1746Z 222DEG 20KT 4204 7507 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Deal
193 
WWUS51 KBGM 161755
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
155 PM EDT Mon May 16 2022

NYC025-161815-
/O.CON.KBGM.TO.W.0002.000000T0000Z-220516T1815Z/
Delaware NY-
155 PM EDT Mon May 16 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR SOUTH
CENTRAL DELAWARE COUNTY...
    
At 155 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Downsville, or 9 miles southeast of Walton, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Delaware County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4199 7501 4208 7516 4222 7505 4209 7481
      4201 7495
TIME...MOT...LOC 1755Z 226DEG 21KT 4208 7500 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Deal
684 
WWUS51 KBGM 161801
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
201 PM EDT Mon May 16 2022

NYC025-161810-
/O.CAN.KBGM.TO.W.0002.000000T0000Z-220516T1815Z/
Delaware NY-
201 PM EDT Mon May 16 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL DELAWARE COUNTY IS
CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central New York.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

Remember, a Severe Thunderstorm Warning still remains in effect for
Delaware County NY.

LAT...LON 4199 7501 4208 7516 4222 7505 4209 7481
      4201 7495
TIME...MOT...LOC 1759Z 221DEG 18KT 4210 7497 

$$

Deal

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 16, 1:34 PM EDT, 5 minutes earlier.

Area forecast discussion, May 16, 1:34 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
134 PM EDT Mon May 16 2022

.SYNOPSIS...
Warm and humid conditions will continue today, but an
approaching cold front and strong upper level disturbance will
bring a round of strong to severe thunderstorms to the region.
Damaging wind gusts are possible. Cooler air will flow into the
region Tuesday and Wednesday, with additional showers possible
Wednesday night and Thursday ahead of a warming trend.

&&

.NEAR TERM /THROUGH TUESDAY/...
1130 AM update...
A Severe Thunderstorms Watch has been issued for all of central
NY and northeast PA until 4 PM. The threat for severe
thunderstorms will ramp up quickly in the next 1-2 hours as the
line of deep convection interacts with a modestly unstable air
mass. ML CAPE over 1000 J/kg and effective bulk shear around
25-35 kts will combine with strong forcing ahead of the incoming
short wave and prove very conducive for further deep convection
and the development of strong to severe thunderstorms. The round
in the next 1-3 hours will be focused over central NY and then a
bit later in the afternoon the focus may shift into ne PA. This
is a rapidly changing event, please be alert for any warnings
issued where you are.

1030 AM update...
A couple areas of elevated thunderstorms have formed out ahead
of the main line of surface-based convection that is trying to
congeal across w-central PA at this time. The leading convection
is more robust than previously expected and does have quite a
bit of lightning associated with it and may act to inhibit
upstream storms to a certain extent, but once the upper short
wave pushes in from the w/sw and combines with peak heating,
more intense convective should start to develop around or just
after 12 PM and then push east through the rest of the
afternoon. Be prepared for likely Severe Thunderstorm Watches
and Warnings today.

5 AM Update
Water vapor imagery shows a strong vort max rolling across the
Ohio Valley at the base of a negatively-tilted shortwave trough.
Surface analysis places a cold front just west of Buffalo,
having just moved east of Toronto and Cincinnati. The upper
level vort max will continue to move northeast as the trough it
is embedded in becomes more strongly tilted and and the surface
cold continue to move slowly eastward through the day,
eventually acting as a focusing mechanism for a line (or broken
line) of thunderstorms.

A few isolated, discrete thunderstorms may pop up well ahead of
the main line late this morning. Initially these will be weak,
but as we get closer to the early afternoon, any discrete cells
leading the line could become supercells, partially aided by the
backed (SSE) low level flow that will be found further ahead of
the cold front. Damaging wind gusts are the main threat, aided
by a mid-level dry intrusion, though I would like to see
stronger winds in the mid-levels. Note 500 mb flow looks to be
around 40-45 knots now, down about 5-10 knots from previous
projections. An isolated tornado is not out of the question,
particularly ahead of the main line where storm relative
helicity values will be somewhat higher. Another area of concern
would be north of any bowing segments.

A few additional showers or non-severe thunderstorms could
develop behind the main line this evening as weaker impulses in
the main shortwave trough roll through, but overall precip will
diminish after dark as drier air in the low levels advects in
on a steady 10-15 knot wind. This should help limit fog
potential except in very sheltered valleys.

Cooler temperatures will prevail on Tuesday, with some lingering
clouds and a few showers over parts of Central NY, especially
near and north of the Mohawk Valley, as another secondary
shortwave trough rolls through in NW flow aloft.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
340 AM Update:

Any remaining wrap-around light rain showers across Central NY
(mainly north of the NY Thruway) will end by early Tuesday
evening with high pressure taking control. This will also allow
for winds to diminish overnight, although still remaining
somewhat on the breezy side. Temperatures will be seasonably
chilly, with lows likely in the 40s, with possibly some upper
30s across northern Oneida County and the higher elevations of
Central NY. While temperatures and clearing skies would be
conducive to frost formation across some areas, the winds
remaining a bit breezy should prevent that from occurring for
the most part.

High pressure will be in control of our weather for Wednesday,
This will result in a mostly sunny day, although clouds may
increase during the afternoon from west to east with a weak
shortwave approaching from the west that will be embedded in a
nearly zonal flow. Expecting another seasonably cool day with
high temperatures likely in the 60s.

The weak shortwave embedded in the nearly zonal flow will likely
move through the region Wednesday night into Thursday. However,
there continues to be uncertainty regarding how far north the
precipitation shield makes it. Right now, confidence is highest
for rain showers across the southern half of our area (Southern
Tier of NY southward into Northeast PA), but even across those
areas, there is quite a bit of uncertainty. Therefore, PoPs
continue to be no higher than low-end chance there, with only
slight chance PoPs farther north across the rest of Central NY.
Otherwise, partly sunny to mostly cloudy skies are expected on
Thursday with highs in the mid 60s to lower 70s.

Depending on the timing of the shortwave passage (and how far
north the precipitations shield gets), a few lingering rain
showers will be possible Thursday night across Northeast PA, but
otherwise conditions will likely begin to dry out. Lows are
expected to be in the upper 40s to mid 50s.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
340 AM Update:

A warm front moving through the area may spark a few rain
showers and possible a thunderstorm Friday afternoon. That being
said, the majority of the day should actually remain dry under
partly sunny skies. With the warm front moving through,
temperatures will rise into the upper 70s to mid 80s.

By Saturday, the forecast becomes a lot more uncertain, both in
terms of rain chances and high temperatures. An area of low
pressure in Quebec will drag a cold front through the area, but
the timing of this front remains quite uncertain this far out
(mainly due to uncertainly in the strength and exact
positioning of an amplified ridge just to our east). If the
frontal passage holds off until the late afternoon or evening,
the day will be mostly dry along with very warm (and potentially
hot) temperatures with the region firmly in the warm sector.
However, if the front moves through the region earlier, there
will be a greater chance for showers and thunderstorms and
cooler temperatures. Another factor to watch is that if the
front moves through during the time of peak heating, some
stronger thunderstorms would be possible with plenty of
instability (although the greatest shear may be displaced well
to the north). For now went with a blend of the NBM and NBM 50th
percentile for high temperatures (resulting in highs in the mid
80s to near 90). But again, this is also highly uncertain at
this time. As the week progresses, details about Saturday's
forecast will become clearer.

Additional showers and possibly a few thunderstorms will be
possible Saturday night into Sunday (persisting more into Sunday
if the frontal passage is slower). Right now due to a high
degree of uncertainty, PoPs for Sunday are no higher than slight
chance (which will not show up in the point-and-click forecast
this far out). Assuming the front is east of the area by
daybreak on Sunday, Sunday's temperatures will be much cooler;
mainly in the mid 60s to mid 70s. However, if the front isn't
quite through the area by Sunday, temperatures will be warmer.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Thunderstorms will continue to roll through the area through the
next 3 hours and impact SYR, RME and AVP. Other terminals...ITH,
ELM and BGM will be west of the line of storms and occasionally
impacted by MVFR/fuel alternate required ceilings and MVFR vsbys
in light rain showers. All sites will likely see MVFR ceilings
into this evening before the slightly drier air with a steady
west/nw wind pushes in. Fog potential still looks to be
mitigated by steady westerly winds and lower dewpoints dropping
in to the 40s. VFR conditions will prevail after 03Z tonight and
into Tuesday morning. Winds increase out of the west after 13Z
with gusts 15 to 25 kt.

Outlook...

Tuesday afternoon through Wednesday...Mainly VFR.

Wednesday through Thursday...Rain showers may bring some
restrictions.

Friday...Mainly VFR.

Saturday...Mostly VFR but with some restrictions possible in
showers and storms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MPH
NEAR TERM...BJT/MPH
SHORT TERM...BJG
LONG TERM...BJG
AVIATION...BJT/MPH
Hazardous weather outlook, May 16, 11:27 AM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
1127 AM EDT Mon May 16 2022

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-171530-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
1127 AM EDT Mon May 16 2022

...SEVERE THUNDERSTORM WATCH 226 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, May 16, 12:50 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1250 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     KING FERRY              42.66N 76.62W
05/16/2022                   CAYUGA             NY   911 CALL CENTER

            TREE DOWN BLOCKING ROAD. TIME ESTIMATED FROM
            RADAR.

&&

JTC
Local storm report, May 16, 12:52 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1252 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TSTM WND GST     1 SE READING CENTER     42.43N 76.92W
05/16/2022  M53 MPH          SCHUYLER           NY   MESONET

            MESONET STATION EW5321 GABRIELS JUNCTION.

&&
Local storm report, May 16, 12:53 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1253 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     2 NNE VENICE CENTER     42.76N 76.53W
05/16/2022  M48 MPH          CAYUGA             NY   MESONET

            MESONET STATION SCIP SCIPIO CENTER.

&&
Special weather statement, May 16, 1:04 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Binghamton NY
104 PM EDT Mon May 16 2022

NYZ044-045-055-056-161730-
Chenango NY-Cortland NY-Tioga NY-Broome NY-
104 PM EDT Mon May 16 2022

...Strong thunderstorms will impact portions of western Broome,
southeastern Cortland, eastern Tioga and western Chenango Counties
through 130 PM EDT...

At 104 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Berkshire to near Union Center to Tioga
Terrace. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Binghamton, Vestal, Johnson City, Endicott, Maine, Nanticoke,
Coventry, Port Dickinson, Greene and Berkshire.

This includes the following highway exits...
 New York Interstate 81 between 4 and 9.
 Interstate 86/Route 17 between 67 North and 72.
 Interstate 88 between 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central New York.

&&

LAT...LON 4249 7562 4220 7562 4200 7612 4200 7614
      4216 7612 4235 7622 4270 7579
TIME...MOT...LOC 1704Z 217DEG 23KT 4233 7615 4221 7609 4207 7611

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Deal
Local storm report, May 16, 1:05 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
105 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND DMG     1 NW WYCKOFF            42.84N 76.53W
05/16/2022                   CAYUGA             NY   911 CALL CENTER

            TREE AND WIRES DOWN. TIME ESTIMATED BY
            RADAR.

&&

JTC
Local storm report, May 16, 1:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT MON MAY 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     WHITNEY POINT           42.33N 75.97W
05/16/2022                   BROOME             NY   911 CALL CENTER

            TELEPHONE POLE AND WIRES DOWN.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 11:01 AM EDTSevere Thunderstorm WarningBGMSteuben44 min
May 16, 11:41 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Steuben, Tompkins, Yates64 min
May 16, 12:04 PM EDTSpecial Weather StatementBGMOtsego26 min
May 16, 12:27 PM EDTSpecial Weather StatementBGMTioga33 min
May 16, 12:36 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca, Tompkins54 min
May 16, 1:04 PM EDTSpecial Weather StatementBGMBroome26 min
May 16, 1:20 PM EDTSevere Thunderstorm WarningBGMDelaware55 min
May 16, 1:24 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango66 min
May 16, 1:25 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga50 min
May 16, 2:09 PM EDTSevere Thunderstorm WarningBGMDelaware52 min
May 16, 2:16 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego59 min
May 16, 2:24 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Sullivan81 min
May 16, 2:42 PM EDTSevere Thunderstorm WarningBGMSullivan63 min
May 16, 2:57 PM EDTSevere Thunderstorm WarningBGMOtsego48 min
May 16, 3:45 PM EDTSpecial Weather StatementBGMSullivan15 min
May 16, 4:53 PM EDTSpecial Weather StatementBGMBroome, Chenango, Cortland, Madison37 min
May 16, 5:28 PM EDTSpecial Weather StatementBGMChenango, Madison, Otsego47 min

Nearby

Tornado Warnings in New York, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.